Missouri, 2003Tornado in Missouri, May 10, 2003
May 10, 2003 · NWS LSX · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at May 10, 4:00 PM CST, 33 minutes earlier.
Area forecast discussion, May 10, 4:00 PM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT SAT MAY 10 2003
DLYD DISC DUE TO WX. LAST HURRAH FOR SVR WX FOR A FEW DAYS WL BE
THIS EVNG AS STG S/W ALFT AND ITS ASSOC SPEED MAX AND A DRYLN AT THE
SFC INTERACTS WITH MOIST UNSTABLE AMS ACRS MO AND IL.
DRYLN AND CDFNT...WHICH IS TRAILING JUST BHND IT...WL MERGE ERL THIS
EVNG OVR WRN MO AND THEN THIS FEATURE WL TRACK RPDLY EWD THRU
FA...CLRG STL AREA BFR 06Z AND CLEARING RMNDR OF FA IN IL SHORTLY
AFT 06Z.
COOLER AND DRIER AIR WL THEN PUSH IN BHND WOUND-UP SFC LO TRACKING
TO THE N. LEANED TWDS WRMR FWC TEMPS...ESP NRN HALF...DUE TO CLDNSS
BLDG IN AND WELL MIXED LWR AMS.
MUCH COOLER TEMPS WL THEN PREVAIL FOR NXT COUPLE DAYS. SC CLD
SHIELD WL DOMINATE NRN HALF OF FA ON SUN. SFC WNDS WL BE RATHER STG
AND MENTIONED HIR GUSTS PSBL. WELL MECH MIXED LWR AMS WL PROVIDE DP
MIXING LYR DESPITE NWLY SFC WNDS/ASSOC CAA/CLDNSS...AND GUIDANCE
TEMPS LOOKED OK.
WNDS WL GRAD SUBSIDE OVR NXT 24HRS HDG INTO SUN NGT/MON...WITH RDG
FINALY BLDG IN ON MON NGT. NO PROBLEM WITH GUIDANCE MINS.
HOWEVER...WENT WITH MAV/MET BLEND ON MON MAX TEMPS AS FWC LOOKED TO
WRM.
ON EXTDD PD...KEPT PCPN CHCS THE SAME...AS FULLY AGREED WITH NCEP
THINKING THAT 00Z GFS/MRF WAS TOO STG AND AGGRESSIVE IN BRINGING IN
CLOSED UPR LO INTO MID MS VLY ON WED. INSTEAD FLWD MORE PROGRESSIVE
ECMWF AND THE TRENDING MORE PROGRESSIVE 12Z GFS/MRF...WHICH HAS PCPN
CHCS ON WED/THU. ANOTR SRN STRM S/W MAY IMPACT FA ON SAT...BUT HAVE
PLENTY OF TIME TO WATCH THIS...AND FOR NOW LOOKS TO PASS MOSTLY TO
OUR S. HAVE LEFT SAT FCST DRY ATTM.
.STL...FLOOD WATCH ENTIRE CWA TNGT.
TORNADO WATCH #338 TIL 00Z NE AND CNTRL MO
TORNADO WATCH #342 TIL 02Z SE MO AND FAR SRN IL
TESHazardous weather outlook, May 10, 11:30 AM CST, 5 hours 3 minutes before
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CDT SAT MAY 10 2003
...SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES
EXPECTED THIS AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI
AND WEST CENTRAL AND SOUTHWEST ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR THE
ENTIRE REGION INCLUDING QUINCY...HANNIBAL...JEFFERSON CITY...
COLUMBIA...THE ST LOUIS METRO AREA...CARLINVILLE...CENTRALIA...
SALEM...CHESTER AND FARMINGTON.
THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE REGION THROUGH
THIS AFTERNOON...WITH THE CONTINUED POTENTIAL THAT THESE STORMS
COULD BECOME SEVERE. THE GREATEST RISK FOR SEVERE WEATHER WILL
OCCUR AS A COLD FRONT MOVES THROUGH CENTRAL MISSOURI THIS AFTERNOON
AS WELL AS EASTERN MISSOURI AND ADJACENT PARTS OF WEST CENTRAL AND
SOUTHWEST ILLINOIS THIS EVENING.
THIS IS A PARTICULARLY DANGEROUS SITUATION WITH THE POTENTIAL THAT A
FEW OF THESE SUPERCELL THUNDERSTORMS WILL PRODUCE LARGE AND DAMAGING
TORNADOES...HAIL LARGER THAN BASEBALL SIZE...AND DAMAGING WINDS IN
EXCESS OF 70 MPH. IN ADDITION...THE ENTIRE AREA REMAINS UNDER A
FLOOD WATCH THROUGH TONIGHT.
REMAIN ALERT AND STAY TUNED TO NOAA WEATHER RADIO AS WELL AS
COMMERCIAL RADIO AND TELEVISION STATIONS FOR THE LATEST INFORMATION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AFTER A REST SUNDAY THROUGH TUESDAY...THERE IS A CHANCE OF
THUNDERSTORMS ON WEDNESDAY AND THURSDAY AS THE NEXT STORM SYSTEM
MOVES INTO THE MIDWEST.
.SPOTTER INFORMATION STATEMENT...
REPORTS FROM SPOTTERS HAVE BEEN GREATLY APPRECIATED DURING THE PAST
WEEK. SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
THIS EVENING.
&&
MORE INFORMATION MAY BE OBTAINED AT...
HTTP://WWW.CRH.NOAA.GOV/LSX (ALL LOWER CASE)
BRITT
In the hours before
Local storm report, May 10, 11:16 AM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1205 PM CAHOKIA IL 1.00 INCH HAIL
05/10/03 ST. CLAIR REPORTED BY AMATEUR RADIO
OPERATOR.
1210 PM DUPO IL 1.75 INCH HAIL
05/10/03 ST. CLAIR MEDIA REPORT.Special weather statement, May 10, 11:35 AM CST, 4 hours 58 minutes before
PUBLIC INFORMATION STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1235 PM CDT SAT MAY 10 2003
...SAFETY RULES FOR TORNADOES...
DUE TO THE SIGNIFICANT THREAT OF SEVERE WEATHER THIS AFTERNOON
AND TONIGHT...PEOPLE ACROSS THE REGION SHOULD TAKE TIME TO REVIEW
TORNADO SAFETY RULES. THE NATIONAL WEATHER SERVICE URGES LOCAL
MEDIA TO FREQUENTLY AIR THESE MESSAGES...REMINDING LISTENERS AND
VIEWERS OF THE STEPS THEY CAN TAKE TO STAY SAFE.
WHEN A TORNADO APPROACHES...ADVANCED PLANNING CAN MAKE THE LIFE
SAVING DIFFERENCE FOLLOWING THESE SAFETY RULES DURING A TORNADO
EVENT MAY SAVE YOUR LIFE...AS WELL AS THE LIVES OF THOSE AROUND YOU.
FIRST OF ALL...KEEP INFORMED OF THE LATEST WEATHER INFORMATION.
SEVERE THUNDERSTORMS AND TORNADOES CAN DEVELOP RAPIDLY...SO ITS
IMPORTANT TO CAREFULLY MONITOR WEATHER DEVELOPMENTS THROUGHOUT THE
DAY.
IF YOU ARE IN THE PATH OF...OR NEAR...A TORNADO...TAKE IMMEDIATE
ACTIONS TO PROTECT LIFE AND PROPERTY. FOLLOW THESE SAFETY RULES:
1) IN OPEN COUNTRY...FIND A DITCH...CULVERT OR OTHER LOW AREA AND
LAY DOWN FLAT. COVER YOUR HEAD WITH YOUR HANDS FOR PROTECTION.
2) IN HOMES OR SMALL BUILDINGS...GO TO THE BASEMENT OR TO A SMALL
ALL-INTERIOR ROOM ON THE LOWEST FLOOR LIKE A HALL OR BATHROOM
CLOSET. USE HEAVY FURNITURE FOR SHELTER OR COVER YOURSELF WITH A
MATTRESS OR BLANKET.
3) IN MOBILE HOMES OR VEHICLES...ABANDON IT AND GO TO A SUBSTANTIAL
STRUCTURE OR PLACE OF SAFETY. NEVER TRY AND OUT RUN A TORNADO BY
AUTOMOBILE.
4) IN SCHOOLS...HOSPITALS...FACTORIES OR SHOPPING CENTERS...GO TO
PREDESIGNATED SHELTER AREAS. INTERIOR HALLS ON THE LOWEST LEVELS ARE
USUALLY THE BEST. STAY AWAY FROM GYMNASIUMS OR AUDITORIUMS. AVOID
ALL OUTSIDE WALLS AND WINDOWS.
THE KEY TO TORNADO SURVIVAL IS TO BE PREPARED AND TAKE IMMEDIATE
ACTION WHEN A WARNING IS ISSUED OR WHEN YOU FEEL THREATENED.
TRUETT
Local storm report, May 10, 11:38 AM CST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1230 PM SHILOH HILL IL 1.00 INCH HAIL
05/10/03 BOND REPORTED BY BOND COUNTY
EMERGENCY MANAGEMENT
AGENCY.Local storm report, May 10, 12:14 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
114 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0905 AM EDWARDSVILLE IL 1.00 INCH HAIL
05/10/03 MADISON REPORTED BY SEVERE
WEATHER SPOTTERS.Local storm report, May 10, 12:33 PM CST, 4 hours before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
133 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0335 AM 5N COLUMBIA MO 0.75 INCH HAIL
05/10/03 BOONE REPORTED BY BOONE COUNTY
EMERGENCY MANAGEMENT
AGENCY.
0615 AM PEARL IL FLOODING
05/10/03 PIKE ROUTE 100 CLOSED...MANY
ROADS WASHED OUT
0615 AM NEBO IL 1.00 INCH HAIL
05/10/03 PIKE 1 INCH HAIL REPORTED
BETWEEN NEBO AND PEARL
0630 AM ROODHOUSE IL WIND DAMAGE
05/10/03 GREENE POWER POLES AND TREE
LIMBS OF 10 DIAMETER
SNAPPED OFF. REPORTED BY
GREENE COUNTY EMERGENCY
MANAGEMENT AGENCY.
0630 AM HILLVIEW IL WIND DAMAGE
05/10/03 GREENE WINDOWS BROKEN OUT DUE TO
BLOWING HAIL OF UNKNOWN
SIZE. REPORTED BY GREENE
COUNTY EMERGENCY
MANAGEMENT AGENCY.
0835 AM LITCHFIELD IL 0.75 INCH HAIL
05/10/03 MONTGOMERY REPORTED BY ILLINOIS
STATE POLICE.
0840 AM ELLISVILLE MO 0.75 INCH HAIL
05/10/03 ST LOUIS REPORTED BY ST LOUIS
COUNTY EMERGENCY
MANAGEMENT AGENCY.
0845 AM CREVE COEUR MO 0.75 INCH HAIL
05/10/03 ST LOUIS REPORTED BY ST LOUIS
COUNTY EMERGENCY
MANAGEMENT AGENCY.
0845 AM BELLEFONTAINE NEIGHBORS MO 0.88 INCH HAIL
05/10/03 ST LOUIS REPORTED BY ST LOUIS
COUNTY EMERGENCY
MANAGEMENT AGENCY.
0845 AM WOODSON TERRACE MO 1.00 INCH HAIL
05/10/03 ST LOUIS REPORTED BY OFF-DUTY NWS
EMPLOYEE.
0850 AM 2W TROY IL WIND DAMAGE
05/10/03 MADISON SIDING BLOWN OFF
BUILDING. ALSO 30 FOOT
SECTION OF FENCE WITH 4X4
POLES BLOWN DOWN.
REPORTED BY MADISON
COUNTY EMERGENCY
MANAGEMENT AGENCY.
0905 AM EDWARDSVILLE IL 1.00 INCH HAIL
05/10/03 MADISON REPORTED BY SEVERE
WEATHER SPOTTERS.
0915 AM EDWARDSVILLE IL TORNADO
05/10/03 MADISON REPORTED BY SEVERE
WEATHER SPOTTERS AT
INTERSECTION RT. 159 AND
PARK AVE.
1005 AM 5NE HIGHLAND IL WIND DAMAGE
05/10/03 MADISON TRUCK-SEMI BLOWN ON ITS
SIDE 1 MILE EAST OF
INTERSTATE 70. PUBLIC
REPORT.
1040 AM HAZELWOOD MO FLOODING
05/10/03 ST LOUIS 6 TO 8 INCHES OF WATER ON
ROAD NEAR MO-370 NEAR
MISSOURI BOTTOM ROAD.
1125 AM TROY MO FLOODING
05/10/03 LINCOLN FLOODING AT HWY Y EAST OF
GRAVEN ROAD AT RIVER
BOTTOMS...PRAIRIE SLEW
AND KICKAPOO RIVER
ROADS...NORTH LINDSAY AT
SECOND LOW WATER
BRIDGE...HWY MM AT THE
BRIDGE IN MOSCOW
MILLS...FRENCHMANS BLUFF
ROAD...ALL CLOSED AND
IMPASSIBLE DUE TO
FLOODING
1140 AM FENTON MO 0.75 INCH HAIL
05/10/03 ST LOUIS REPORTED BY SEVERE
WEATHER SPOTTERS.
1143 AM SUNSET HILLS MO 0.88 INCH HAIL
05/10/03 ST LOUIS PUBLIC REPORT.
1143 AM MANCHESTER MO WIND DAMAGE
05/10/03 ST LOUIS 12 TREE DOWNED. REPORTED
BY ST LOUIS COUNTY
EMERGENCY MANAGEMENT
AGENCY.
1145 AM 1N VALLEY PARK MO WIND DAMAGE
05/10/03 ST LOUIS 12-16 DIAMETER TREE
DOWNED BLOCKING ROAD AT
INTERSECTION OF VANCE AND
HANNA RDS. REPORTED BY ST
LOUIS COUNTY EMERGENCY
MANAGEMENT AGENCY.
1145 AM CRESTWOOD MO 2.50 INCH HAIL
05/10/03 ST LOUIS REPORTED BY ST LOUIS
COUNTY EMERGENCY
MANAGEMENT AGENCY.
1148 AM WEBSTER GROVES MO 1.75 INCH HAIL
05/10/03 ST LOUIS REPORTED BY SEVERE
WEATHER SPOTTERS.
1150 AM CRESTWOOD MO 1.00 INCH HAIL
05/10/03 ST LOUIS REPORTED BY ST LOUIS
COUNTY EMERGENCY
MANAGEMENT AGENCY.
1150 AM GLENDALE MO 1.75 INCH HAIL
05/10/03 ST LOUIS REPORTED BY ST LOUIS
COUNTY EMERGENCY
MANAGEMENT AGENCY.
1150 AM ST LOUIS MO 1.00 INCH HAIL
05/10/03 ST LOUIS CITY AT HAMPTON AND GRAVOIS
RDS. REPORTED BY ST
LOUIS CITY EMERGENCY
MANAGEMENT AGENCY.
1155 AM ST LOUIS MO 0.88 INCH HAIL
05/10/03 ST LOUIS CITY SOUTH SIDE OF CITY.
REPORTED BY ST LOUIS CITY
EMERGENCY MANAGEMENT
AGENCY.
1155 AM AFFTON MO 0.75 INCH HAIL
05/10/03 ST LOUIS REPORTED BY SEVERE
WEATHER SPOTTERS.
1155 AM ST LOUIS MO 0.88 INCH HAIL
05/10/03 ST LOUIS CITY AT BROADWAY AND BARTEN.
REPORTED BY ST LOUIS CITY
EMERGENCY MANAGEMENT
AGENCY.
1205 PM CAHOKIA IL 1.00 INCH HAIL
05/10/03 ST. CLAIR REPORTED BY AMATEUR RADIO
OPERATOR.
1210 PM DUPO IL 1.75 INCH HAIL
05/10/03 ST. CLAIR MEDIA REPORT.
1230 PM SHILOH HILL IL 1.00 INCH HAIL
05/10/03 BOND REPORTED BY BOND COUNTY
EMERGENCY MANAGEMENT
AGENCY.Special weather statement, May 10, 2:40 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT SAT MAY 10 2003
...SAFETY RULES FOR TORNADOES...
DUE TO THE SIGNIFICANT THREAT OF SEVERE WEATHER THIS AFTERNOON
AND TONIGHT...PEOPLE ACROSS THE REGION SHOULD TAKE TIME TO REVIEW
TORNADO SAFETY RULES. THE NATIONAL WEATHER SERVICE URGES LOCAL
MEDIA TO FREQUENTLY AIR THESE MESSAGES...REMINDING LISTENERS AND
VIEWERS OF THE STEPS THEY CAN TAKE TO STAY SAFE.
WHEN A TORNADO APPROACHES...ADVANCED PLANNING CAN MAKE THE LIFE
SAVING DIFFERENCE FOLLOWING THESE SAFETY RULES DURING A TORNADO
EVENT MAY SAVE YOUR LIFE...AS WELL AS THE LIVES OF THOSE AROUND YOU.
FIRST OF ALL...KEEP INFORMED OF THE LATEST WEATHER INFORMATION.
SEVERE THUNDERSTORMS AND TORNADOES CAN DEVELOP RAPIDLY...SO ITS
IMPORTANT TO CAREFULLY MONITOR WEATHER DEVELOPMENTS THROUGHOUT THE
DAY.
IF YOU ARE IN THE PATH OF...OR NEAR...A TORNADO...TAKE IMMEDIATE
ACTIONS TO PROTECT LIFE AND PROPERTY. FOLLOW THESE SAFETY RULES:
1) IN OPEN COUNTRY...FIND A DITCH...CULVERT OR OTHER LOW AREA AND
LAY DOWN FLAT. COVER YOUR HEAD WITH YOUR HANDS FOR PROTECTION.
2) IN HOMES OR SMALL BUILDINGS...GO TO THE BASEMENT OR TO A SMALL
ALL-INTERIOR ROOM ON THE LOWEST FLOOR LIKE A HALL OR BATHROOM
CLOSET. USE HEAVY FURNITURE FOR SHELTER OR COVER YOURSELF WITH A
MATTRESS OR BLANKET.
3) IN MOBILE HOMES OR VEHICLES...ABANDON IT AND GO TO A SUBSTANTIAL
STRUCTURE OR PLACE OF SAFETY. NEVER TRY AND OUT RUN A TORNADO BY
AUTOMOBILE.
4) IN SCHOOLS...HOSPITALS...FACTORIES OR SHOPPING CENTERS...GO TO
PREDESIGNATED SHELTER AREAS. INTERIOR HALLS ON THE LOWEST LEVELS ARE
USUALLY THE BEST. STAY AWAY FROM GYMNASIUMS OR AUDITORIUMS. AVOID
ALL OUTSIDE WALLS AND WINDOWS.
THE KEY TO TORNADO SURVIVAL IS TO BE PREPARED AND TAKE IMMEDIATE
ACTION WHEN A WARNING IS ISSUED OR WHEN YOU FEEL THREATENED.
TRUETT
Tornado, Knox
- When
- May 10, 4:33 PM CST to 4:50 PM CST
- Where
- Knox County, 2 mi S of Baring
- Rating
- F2
- Path length
- 7 mi
- Path width
- 200 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.217, -92.200
A damage survey completed by National Weather Service personnel of Knox County Missouri revealed a 7 mile long tornado path just north of Edina northeast to the Knox Scotland County line. The tornado first started about 4 miles north of Edina along Highway EE. Three power poles were snapped off and a couple of trees damaged. The tornado strengthened as it moved northeast causing damage along County Road 44, Highway K, and County Road 48. Numerous trees were mangled, farm outbuildings destroyed and power lines downed. A home along County Road 48 suffered major damage losing its roof and one wall. The damage at this point was rated F2, the strongest along the tornado path. The width of the damage at this point was about 200 yards wide. The damage path continued northeast downing trees and power lines. It crossed Highway V just west of County Road 76. Along Highway V, 2 grains bins were destroyed , an old abandoned house was destroyed, and a home lost its garage and part of the roof. The tornado continued northeast and crossed into Scotland County near the North Fabius River.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Illinois, May 10, 200337 injured · $10 million · F3 · 17 events
- Tornadoes and Flash Flooding in Kentucky, May 10, 200317 injured · $5.6 million · F3 · 21 events
- Tornado in Missouri, May 10, 20036 injured · $5.0 million · F2 · 1 event
- Tornado in Missouri, May 10, 2003F3 · 1 event
- Tornado in Iowa, May 10, 2003$1.0 million · F2 · 1 event
- Hail and Damaging Winds in Iowa, May 10, 2003$14 million · 2.75 in hail · 29 events
- Tornado in Illinois, May 10, 2003$400,000 · F2 · 1 event
- Tornado in Illinois, May 10, 20034 injured · F2 · 1 event
- Tornadoes and Hail in Wisconsin, May 10, 20031 injured · $510,000 · F1 · 14 events
- Flooding and Hail in West Virginia, May 10 to 11, 2003$1.2 million · 1.5 in hail · 23 events
- Tornado in Iowa, May 10, 2003$1.0 million · F1 · 1 event
- Tornadoes and Hail in Iowa, May 10, 2003$356,000 · F1 · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5358862.